# SDR VGY2001F00000

- Difficulty date: August 21, 2001
- Submitted: September 17, 2001
- Operation: Air carrier
- Aircraft: N200VB
- Make and model: Bell 206B
- Aircraft serial: 4070
- Engine: Allsn 250C20
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 23065104
- Part serial: 322186
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

AFTER INSTILLATION OF O/H ENG, HELICOPTER WAS GROUND RUN AND ALL ENG INSTRUMENTS AND OPERATION WAS NORMAL.  A HOVER TEST FLIGHT WAS PERFORMED AND EVERYTHING STILL NORMAL.  A SERIES OF 2 OR 3 HOVERING AUTOS WERE PERFORMED.  DURING SPOOL UP ON LAST AUTO, NR 2 WOULD NOT GO PAST 90 PERCENT.  MECHANIC CHECKED THROTTLE LINKAGE AND NO PROBLEM WAS FOUND.  THROTTLE WAS RETURNED TO GROUND IDLE OF 62 PERCENT.  UPON TRYING TO RETURN THROTTLE TO 100 PERCENT, ENGINE RPM WOULD ONLY DECREASE, TO THE POINT THAT ENGINE OUT HORN WOULD COME ON.  INSTALLED ANOTHER FUEL CONTROL AND PROBLEM WAS ELIMINATED.  FAULTY FUEL CONTROL WAS SENT FOR REPAIR.
